# SDR AALA20180114001

- Difficulty date: January 12, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N996NN
- Make and model: Boeing 737823
- Aircraft serial: 31248
- Aircraft time: 4,581 hours, 1,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 02031461201
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD RIGHT DOOR, EXIT SIGN FELL OFF LOWER LIGHT SIGN. MAINTENANCE REPLACED EXIT SIGN LIGHT ASSEMBLY PER AMM 33-51-01 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
